# SDR FDEA200903060858

- Difficulty date: March 6, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 70,083 hours, 24,729 cycles
- Engine: Ge CF66D
- Engine time: 5,053 hours, 2,286 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine Oil
- Part time: 58,512 hours, 23,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL QTY DROPPED FROM 12 QTS TO 3 QTS IN  2HRS. TEMP/PRESS NORMAL.  DECREASED TO 2 QTS AT IDLE WITH DECREASING PRESSURE.  SHUTDOWN NR 2.  NR 2 ENG AND FOUND LINE LOOSE FROM NR 2 ENG OIL SCAVENGE FILTER BOWL TO THE OIL STRAINER CLOGGING SWITCH.
